Sign up for a WebBoard account Sign Up Keyword Search Search Calendar Calendar More Options... Options
Chat Rooms Chat Help Help News News Log in to WebBoard Log in Not Logged in
Show tree view Topic
Start a new topic New Topic
Go to previous topicPrev TopicGo to next topicNext Topic
Author Message
Kaziba

Kaziba

Total Messages 3

Subject:BCG Installation And side effects

My father has just been diagnosed with bladder cancer and he's been getting treatment with BCG.

But the side effects of BCG is taking it's toll. The severe burning sensation and unable to hold urine,

After consulting the doc he gave some medications bit to no avail it is not helping him.

How many days such burning effects last and what is the solutions to neutralise the burning effects?

Please this is a matter of urgency.


Posted: 28 Feb 2008 12:10 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
Left Button SpacerReply to this message replyRight Button Spacer
 
LWalther

LWalther

Total Messages 69

Subject:BCG Installation And side effects

Hello Kaziba,

Sorry to hear that your father isn't feeling well.  MD Anderson has a service called "Ask MDAnderson" which, among many other things, helps people find accurate cancer information.  Please feel free to contact them with your question via telephone or internet:

1-877-MDA-6789

www.mdanderson.org/ask

Please keep us posted on your dad's progress.

Sincerely,

Laura Walther-Broussard, Social Work Counselor, MD Anderson


Posted: 28 Feb 2008 02:34 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
Left Button SpacerReply to this message replyRight Button Spacer
 
Kaziba

Kaziba

Total Messages 3

Subject:BCG Installation And side effects

Well, it seems that the side effect has gradually faded but there i still burning sometimes.

can u tell me how long the side effect last and it ok to take painkiller ( Flexon ) daily upto what dose?


Posted: 03 Mar 2008 12:42 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
Left Button SpacerReply to this message replyRight Button Spacer
 
TGardiner

TGardiner

Total Messages 11

Subject:BCG Installation And side effects

Hi Kaziba,

Glad to hear that the symptoms are subsiding. You ask a good question. You may want to contact your nurse or physician to address the pain medication question.

Tena Gardiner, LCSW, Sr. Social Work Counselor

 


Posted: 03 Mar 2008 01:15 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
Left Button SpacerReply to this message replyRight Button Spacer
 
 
Start a new topic New Topic
Go to previous topicPrev TopicGo to next topicNext Topic

 
go

Log In Options